Skip to content
My WebMD Sign In, Sign Up
Latex Allergy
avatar
Anon_26169 posted:
Last night redness and stinging developed moments after putting on a Trojan brand "Sensations" condom. It is the first time my wife and I have ever used one and has been almost five years since we have used condoms at all. This morning the rash was still there and there was redness developing just above my pelvic area and just below my stomach. As the day progressed hives have developed on my arms, feet, and under my chest. My wife said it sounds like a latex allergy and said she remembers me getting very red after condom use when we were still in college. It sounds like a "type 4" reaction to the latex or possibly some other thing in the condom. I took some benadryl and the hives are less red but still very visible. What does it sound like to you? How long can I expect it to last? I am without insurance atm so please do not tell me to see a physician unless you are going to paypal the 350 for an office visit.
Reply


Helpful Tips

Eczema CareExpert
Emerging research has shown that skin barrier dysfunction plays a central role in atopic dermatitis. Both the involved skin and even the ... More
Was this Helpful?
24 of 34 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center